# SDR A6WA2016121244657

- Difficulty date: December 3, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 31,536 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 328-341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE HAS CORROSION UNDER NUTPLATE LOCATIONS.
